Double Grothendieck polynomials for symplectic and odd orthogonal Grassmannians

Thomas Hudson*, Takeshi Ikeda, Tomoo Matsumura, Hiroshi Naruse

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)


We study the double Grothendieck polynomials of Kirillov–Naruse for the symplectic and odd orthogonal Grassmannians. These functions are explicitly written as Pfaffian sum form and are identified with the stable limits of fundamental classes of the Schubert varieties in torus equivariant connective K-theory of these isotropic Grassmannians. We also provide a combinatorial description of the ring formally spanned be the double Grothendieck polynomials.

Original languageEnglish
Pages (from-to)294-314
Number of pages21
JournalJournal of Algebra
Publication statusPublished - 2020 Mar 15
Externally publishedYes


  • Equivariant K-theory
  • Isotropic Grassmannians
  • Pfaffian
  • Schubert class

ASJC Scopus subject areas

  • Algebra and Number Theory


Dive into the research topics of 'Double Grothendieck polynomials for symplectic and odd orthogonal Grassmannians'. Together they form a unique fingerprint.

Cite this